# SDR SWAA2020050431799

- Difficulty date: March 15, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 69,225 hours, 40,698 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS440 BETWEEN STR8R TO STR9R AT FWD GALLEY AREA / PERFORMED REPAIR ON FRAME LOCATED BS 440 BETWEEN STR 8R TO STR 9R FWD GALLEY AREA I.A.W EA 1-A53-12114 REV 4.
